# SDR CA010523031

- Difficulty date: April 25, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Scwzer SGS233A
- Aircraft time: 2,887 hours
- System (JASC): 2760 · Drag Control System
- Part: Bellcrank
- Part number: 3313661
- Condition: Cracked
- Location: Drag Control
- Part time: 2,897 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN INSPECTION WAS CALLED FOR AS INSTRUCTED IN A SPECIAL INSPECTION DND C-12-382-000/NS-016. UPON INSPECTION OF SUBJECT PART, IT WAS DETERMINED THAT THE PART HAD REJECTABLE INDICATIONS. SUBJECT PART WAS SENT FOR REPAIRS AND ETURNED TO SERVICE. FURTHER INSTRUCTION PENDING QUALITY ENGINEERING TEST ESTABLISHMENT FINDINGS.
